MathSciNet Relay Station
MathSciNet bibliographic data
MR773600 (86c:11064) 11M41
Laurinchikas, A. The universality theorem. II. (Russian) Litovsk. Mat. Sb. 24 (1984), no. 2, 113–121.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement